Weierstrass cycles and tautological rings in various moduli spaces of algebraic curves


Authors
Rit Xu
National University of Singapore
Abstract
© 2015, Springer Basel.We analyze Weierstrass cycles and tautological rings in moduli spaces of smooth algebraic curves and in moduli spaces of integral algebraic curves with embedded disks with special attention to moduli spaces of curves having genus less than or equal to 6. In particular, we show that our general formula gives a good estimate for the dimension of Weierstrass cycles for low genera.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,413
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Division Rings Whose Vector Spaces Are Pseudofinite.Vinicius Lopes & Lou van den Dries - 2010 - Journal of Symbolic Logic 75 (3):1087-1090.
A Geometric Application of Nori's Connectivity Theorem.Claire Voisin - 2004 - Annali della Scuola Normale Superiore di Pisa 3 (3):637-656.
Taylorian Points of an Algebraic Curve and Bivariate Hermite Interpolation.Len Bos & Jean-Paul Calvi - 2008 - Annali della Scuola Normale Superiore di Pisa 7 (3):545-577.
Torsion Points on Elliptic Curves in Weierstrass Form.Philipp Habegger - 2013 - Annali della Scuola Normale Superiore di Pisa 12 (3):687-715.
Completions, Comonoids, and Topological Spaces.Anna Bucalo & Giuseppe Rosolini - 2006 - Annals of Pure and Applied Logic 137 (1):104-125.
Arithmetic Definability by Formulas with Two Quantifiers.Shih Ping Tung - 1992 - Journal of Symbolic Logic 57 (1):1-11.
Expressive Power in First Order Topology.Paul Bankston - 1984 - Journal of Symbolic Logic 49 (2):478-487.

Analytics

Added to PP index
2017-05-17

Total views
2 ( #1,310,839 of 2,292,039 )

Recent downloads (6 months)
2 ( #573,449 of 2,292,039 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature